The Nielsen coincidence theory on topological manifolds

Volume 143 / 1993

Jerzy Jezierski Fundamenta Mathematicae 143 (1993), 167-178 DOI: 10.4064/fm-143-2-167-178


We generalize the coincidence semi-index introduced in [D-J] to pairs of maps between topological manifolds. This permits extending the Nielsen theory to this class of maps.


  • Jerzy Jezierski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image